# SDR DALA2022041202532

- Difficulty date: April 11, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 69,574 hours, 32,215 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 CORROSION LOWER SILL LOCATED FROM FR67 TO FR68 AT LEVEL STR23LH AFT GALLEY AREA. CORRECTIVE ACTION: REPAIRED PER A320 SRM 53-41-14. OK FOR SERVICE. (2192191)
